Stabilization of linear completely integrable Pfaffian systems in the case of scalar control
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 995-1001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a10,
author = {O. V. Khramtsov},
title = {Stabilization of linear completely integrable {Pfaffian} systems in the case of scalar control},
journal = {Differencialʹnye uravneni\^a},
pages = {995--1001},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a10/}
}
O. V. Khramtsov. Stabilization of linear completely integrable Pfaffian systems in the case of scalar control. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 995-1001. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a10/